Some Special Results of Convergent Sequences of Radon Measures.
Manuscripta mathematica, Tome 19 (1976), pp. 1-14
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1976__19_154402,
author = {Flemming Topsoe},
title = {Some {Special} {Results} of {Convergent} {Sequences} of {Radon} {Measures.}},
journal = {Manuscripta mathematica},
pages = {1--14},
year = {1976},
volume = {19},
zbl = {0344.28005},
url = {http://geodesic.mathdoc.fr/item/MM2_1976__19_154402/}
}
Flemming Topsoe. Some Special Results of Convergent Sequences of Radon Measures.. Manuscripta mathematica, Tome 19 (1976), pp. 1-14. http://geodesic.mathdoc.fr/item/MM2_1976__19_154402/